MAUDE Adverse Event Report: BECKMAN COULTER COULTER LH 500 HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER COULTER LH 500 HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL
Model Number TN, LH 500 (108-132/48-62)
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Test Result (2695)
Date of Event 11/03/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(6) 2016, the field service engineer (fse) was at the customer site and observed that the lh500 analytical instrument was generating plt vote outs.The fse found that the blood sampling valve (bsv) knob was broken.The fse replaced the bsv to resolve the issue.The repairs were verified as per service procedure.The failure mode for the reported event was a broken bsv knob.Patient information was not provided by the customer for this event.Beckman coulter is conducting a retrospective review of its global service records, to ensure that the records had been adequately evaluated for potential complaint information and any warranted follow-up action, including mdr reporting.  this mdr report is a result of that retrospective review.  bec internal identifier - (b)(4).
 
Event or Problem Description
The customer reported intermittent erratic high platelet results on their coulter lh 500 hematology analyzer.There was no report of erroneous results reported out of the lab from the provided information.There was no report of change or effect to patient treatment in connection with the reported event.Patient data was not provided by the customer for this event.

Brand Name
COULTER LH 500 HEMATOLOGY ANALYZER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd.
brea CA 92821
MDR Report Key7727042
Report Number1061932-2018-01011
Device Sequence Number10988906
Product Code GKZ
UDI-Device Identifier15099590265045
UDI-Public(01)15099590265045(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K042724
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN, LH 500 (108-132/48-62)
Device Catalogue Number178833
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/03/2016
Initial Report FDA Received Date07/27/2018
Patient Sequence Number1